It can surely be endo related which is where I am leaning towards. However if you have hyperthyroidism...I suspect you've had it longer than diagnosed so it should have manefested before. Also if birthcontrol gave you clots why on earth would she give you Depro for? Once you inject you cant get it out for three months! That was a bad option she gave you. As you are B12 deficient and vegitarian you should get vitamins. The bleeding can cause anemia. Change your endo Dr. Anyone who can't tell you their findings on YOUR OWN BODY is not someone you want treating you. Unfortunatley finding a good Dr is trial and error. Even if they dont have all the info they don't have all the info they have to communicate to you what they know. You should def. see a gyno. I don't understand what u are trying to say with the pap smear. But if it is abnormal it can be an indication that you may have HPV. Which is known to cause cervical cancer. Pap smears are recommended yearly for women sexually active. Also I believe starting from 18 if not active. Perhaps the birthcontrol combined with the hyperthyroidism threw off your cycle. However you need to find out those levels and the dr's should look at its trend. That equates to blood draws :( hope this helps hun.
Yeah, it all seems to be unbalanced hormones to me. Was kinda hoping for more from the Endo. Basically he warned me against having children, with the hyper and blood clotting from estrogen.
I actually had my TSH checked about 9 months ago when I had the blood clots, and it was normal, so the thyroid problem is just in the last few months.
I don't really know that I have a choice on an Endo. I live in a small town, I had the choice of going to 2 cities to see an Endo, both over an hour away. I didn't even get a choice of when the appointment would be. My Dr. wasn't impressed with what I said the Endo did though.
By PAP smear I meant, I would have thought she would suggest giving me one.
And yeah, giving me the shot, what a joke. I guess it has a lower risk of causing clotting, because it doesn't contain estrogen. After I said no, she was like, "Oh, probably not a good idea anyway, since it can cause bone thinning, and you already have subclinical hyperthyroid that can cause bone thinning". Lots of reasons not to be on that. I am not so concerned with being annoyed by my period, I am thinking it means something is wrong.
I have been at the Dr's office at least once a week for like the past 3 months :(
I got a call today about my chloresterol test I did last week, so have to go in for results. Can only assume that means it's still high, despite barely consuming it and exercising regularly.
I guess all I can really do is wait for my body to do something else, and the Dr's to decide.
Your response did help :) , thanks. It's good to get feedback from someone.